Kirkland Signature Aller-Tec, 365 Tablets (Compare to Zyrtec)

Kirkland Signature Aller-Tec, 365 Tablets (Compare to Zyrtec)

$25.95
{{option.name}}: {{selected_options[option.position]}}
{{value_obj.value}}

The active ingredient in Aller-Tec® is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Tec® works for a full 24 hours. Aller-Tec® is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Compare to Zyrtec® active ingredient All-Day allergy relief Original prescription strength For indoor and outdoor allergies 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose   Understanding Allergies   An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same thing

Show More Show Less